# SDR 9625049940

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Blocked
- Location: Rudder
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER TRAVEL UNRESTRICTED LIGHT REMAINED ON AFTER TAKEOFF.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PITOT LINE TO RUDDER LIMITER PROBE BLOCKED WITH ICE.  DRAINED WATER FROM TRAP.  REPLACED RUDDER TRAVEL UNRESTRICTED LIGHT SWITCH, OPERATIONAL CHECK NORMAL.
